# SDR AALA20100312TUL05

- Difficulty date: March 10, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 45,351 hours, 5,519 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TUL - CREW ABNORMAL FLAP CONFIGURATION.  SECONDARY FLAPS REQUIRED.  EMERGENCY DECLARED FLIGHT RETURNED TUL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FLAP PRIMARY CONTROL VALVE AND REPLACED DAMAGED CONNECTOR ON THE FLAP PRIMARY CONTROL VALVE.  SYSTEM, GROUND CHECK NORMAL OPERATION.
